# SDR CALA2020032700697

- Difficulty date: March 23, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 69,824 hours, 28,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 16 R1 DOOR STOP #7 INBOARD UPPER AND LOWER HOLES ARE CRACK ED IN THE INTERCOASTAL. A3NB-53-4-0018; AD 2018-25-02 PER HAECO LCQ N/R 9296197 GENERATED. REMOVED FASTENERS, REMOVED #7 INTERCOASTAL AT FR-16 (CRACKED) RE CEIVED NEW INTERCOSTAL AND INSTALLED IAW A320 SRM 51-72-11-801, 51-42-11-801.
